# SDR N865F1480010

- Difficulty date: April 30, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 78,924 hours, 26,501 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Location: Cockpit
- Part time: 78,924 hours, 26,501 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT SUBFLOOR PRESSURE PANEL EXISTING REPAIR WITH CORROSION STA -17.00  LBL 50".
